Jump to content
Tillmann8821

Hi, my name is Tillmann and I'm new here.

Recommended Posts

Tillmann8821

Hi,

 

My name is Tillmann, and I'm a 28 year old male. I've been suffering SSRI withdrawal syndrome for more than 5 years. In August 2005, I cold turkeyed off Lexapro, after 4 and a 1/2 years of being on various SSRI antidepressants and Effexor.

 

During SSRI withdrawal, I've had severe SUICIDAL INSOMNIA for 4 straight years which did not respond to any drugs. I also have severe panic attacks and severe depression.

 

Because of the damage done to my body during withdrawal, I have become allergic to all antidepressants, antihistamines, antibiotics, Vitamin C, fish oil, and various other drugs that I cannot recall off the top of my head.

 

I know that you may think that it's unusual for SSRI protracted withdrawal to last this long (more than 5 years), BUT IT DOES!!

 

I also have Asperger's syndrome.

Share this post


Link to post
Healing

Welcome, Tillmann! I am so sorry you have been through five years of withdrawal hell.

 

On this board, we are absolutely familiar with the fact that withdrawal (w/d) can last that long, and can involve terrible insomnia, and can cause you to become allergic or hypersensitive to supplements and medication.

 

How are you doing right now? What is your situation?

 

May I ask, when were you diagnosed with Asperger's?


1996-97 - Paxil x 9 months, tapered, suffered 8 months withdrawal but didn't know it was withdrawal, so...

1998-2001 - Zoloft, tapered, again unwittingly went into withdrawal, so...

2002-03 - Paxil x 20 months, developed severe headaches, so...

Sep 03 - May 05 - Paxil taper took 20 months, severe physical, moderate psychological symptoms

Sep 03 - Jun 05 - took Prozac to help with Paxil taper - not recommended

Jul 05 to date - post-taper, severe psychological, moderate physical symptoms, improving very slowly

Share this post


Link to post
summer

Hi Tillmann... and welcome to this board.

 

I'm truly sorry its been so long and so difficult for you. You'll get many of your questions answered here, by people who understand what you are going through.

 

Also, read some of the threads... information I'm sure you'll find useful.

 

Better days are ahead! summer


 

 

Charter Member 2011

Share this post


Link to post
compsports

Hi,

 

My name is Tillmann, and I'm a 28 year old male. I've been suffering SSRI withdrawal syndrome for more than 5 years. In August 2005, I cold turkeyed off Lexapro, after 4 and a 1/2 years of being on various SSRI antidepressants and Effexor.

 

During SSRI withdrawal, I've had severe SUICIDAL INSOMNIA for 4 straight years which did not respond to any drugs. I also have severe panic attacks and severe depression.

 

Because of the damage done to my body during withdrawal, I have become allergic to all antidepressants, antihistamines, antibiotics, Vitamin C, fish oil, and various other drugs that I cannot recall off the top of my head.

 

I know that you may think that it's unusual for SSRI protracted withdrawal to last this long (more than 5 years), BUT IT DOES!!

 

I also have Asperger's syndrome.

 

Hi Tillman,

 

Welcome to the boards.

 

As one whose insomnia has been the worst of my withdrawal symptoms, I definitely feel for you although fortunately, I haven't been suicidal. My heart goes out to you.

 

How are you sleeping now?

 

CS


Drug cocktail 1995 - 2010
Started taper of Adderall, Wellbutrin XL, Remeron, and Doxepin in 2006
Finished taper on June 10, 2010

Temazepam on a PRN basis approximately twice a month - 2014 to 2016

Beginning in 2017 - Consumption increased to about two times per week

April 2017 - Increased to taking it full time for insomnia

Share this post


Link to post
Guest
This topic is now closed to further replies.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy